MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC HST III SYSTEM (4.3MM); ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC HST III SYSTEM (4.3MM); ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number HSK-3043
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has been returned to the factory and is being evaluated.A supplemental report will be submitted when the evaluation is completed.
 
Event or Problem Description
Related to: (b)(4).The hospital reported that during a coronary artery bypass procedure, four hst iii system (4.3mm) did not load in the delivery tube.This occurred during the same case and involved the same patient.Opened another kit to complete the procedure.The only delay was the length of time to open a new kit.No patient injury.
 
Additional Manufacturer Narrative
(b)(4) updated sections: b4,g3,g6,h2,h3,h6,h11.The device was returned to the factory for evaluation on 08/25/2025.An investigation was conducted on 08/26/2025.Only the aortic cutter was returned for evaluation.Signs of clinical use and no evidence of blood was observed.The aortic cutter was in a deployed state.There were defects observed on the intact aortic cutter.The cutter blade was observed to be bent; however, it was after the deployment of the aortic cutter and we are unable to determine when it occurred in transit.Based on the non-return of the heartstring device, and the evaluation results, the reported failure "fitting problem" was not confirmed, however, the analyzed failure "material twisted/ bent needle" was observed.The lot # 3000474241 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.
 
Event or Problem Description
N/a.

Brand Name
HST III SYSTEM (4.3MM)
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key22923659
Report Number2242352-2025-0000992
Device Sequence Number9162108
Product Code GEI
UDI-Device Identifier00607567700321
UDI-Public(01)00607567700321(10)3000474241(17)260430
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K130382
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Model NumberHSK-3043
Device Catalogue NumberHSK-3043
Device Lot Number3000474241
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/25/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2025
Supplement Date Received by Manufacturer09/29/2025
Initial Report FDA Received Date08/29/2025
Supplement Report FDA Received Date09/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NO MEDICAL PRODUCTS NEEDED.
Patient Age42 YR
Patient SexFemale
Patient Weight96 KG